# SDR CA190304006

- Difficulty date: March 4, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Bell 505
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Bottle
- Part number: ES430502
- Condition: Leaking
- Location: A/C Dryer
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  LEAKAGE OF AIR-CONDITIONING REFRIGERANT TO THE ATMOSPHERE, THROUGH THE POTTED TERMINALS OF THE HIGH/LOW PRESSURE SWITCH P/N 2130S4 ATTACHED TO THE TOP OF DRYER BOTTLE P/N ES43050-2 . REQUIRES REPLACEMENT OF THE ENTIRE DRYER BOTTLE P/N ES43050-2.  PROBABLY NOT A SAFETY ISSUE BUT REALLY SHOULD NOT HAPPEN.
